

Certified Fund Raising Executive *The* credential for fundraising professionals

# CONTINUING EDUCATION POINTS TRACKER

CFRE International has developed this form as a way for you to quickly track (and keep in your files!) a record of the continuing education sessions you have attended. Simply check the boxes next to the sessions you attended and, where necessary, fill in the session title. At the end of the conference, add up the total number of hours. Keep this sheet and you will be ready to complete your application form. All of the session slots listed are eligible for continuing education points on your CFRE application for initial certification and/or recertification. Sessions not listed here are not eligible for points.

**Activity Organizer:** AFP Chicago Chapter

Title of Activity: Midwest Conference on Philanthropy – Trending Philanthropy

**Evolve Today, Thrive Tomorrow** 

Names of Presenter(s): Various

Dates and Location: October 16, 2012 – Chicago, IL

Date. I desday, October 10, 2012	Date:	<b>Tuesday</b>	y, October	16.	, 2012
----------------------------------	-------	----------------	------------	-----	--------

Session: 8:30am – 10:00am (1.50 hrs)

Morning Plenary with Karen E. Osborne, Liam

Krehbiel, and Robin Steans

**Evolve: Next Generation Philanthropy** 

# **Session: 10:15am – 11:30pm** (1.25 hrs)

Feature Presentations #1 and #2

- The Platinum Rule for your Donor Audience: How Do THEY Want to Engage with Your Organization?
- Positioning Social Media as a Pipeline to Major Donors

### Session: 12:30pm – 1:45pm (1.25 hrs)

Learning Sessions #1 - #5

- Learning Session #1 From Development Professional to Leader: Exploring Leadership in a New Paradigm
- Learning Session #2 Building a World Class "Giving and Getting" Board, Advisory Council or Volunteer Committee
- Learning Session #3 Strategic Fundraising Plan – Creating a Sustainable Fundraising Program
- Learning Session #4 It's a Match Game...the Ask, the Funding, the Collaborations
- Learning Session #5 Getting the Message: Crafting Communications Across Multiple Media

## **Session: 2:00pm – 3:15pm** (1.25 hrs)

Learning Sessions #6 - #10

- Learning Session #6 Successful Annual Giving Programs: Building the Base
- Learning Session #7 Small Shop Development: Survive and Thrive
- Learning Session #8 What's Your Angle: How to Leverage Special Events for Year-Round Fundraising
- Learning Session #9 What's Your Return? Leveraging ROI Metrics in Your Fundraising Strategy
- Learning Session #10 Strategic Career Management for Fundraisers

#### Session: 3:25pm – 4:30am (1.00 hr)

Afternoon Plenary with Karen E. Osborne
Thrive: Creating a Culture of Philanthropy,
Engagement and Stewardship

#### **Total number of contact hours attended:**

(number of contact hours = number of Education points)

\*Be sure to add these hours to your online application\*